# SDR ASAA1058229

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 10,358 hours, 3,354 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN "ELEC" LIGHT ILLUMINATED.  RESET "AUX BAT CHGR" CB PER AMM REF 20 60 01 ACCOMPLISHED TASK 24 31 31 710 AUX BATTERY CHARGER OPS TEST, OPS CHECK NORMAL.  NO HISTORY 60 DAY.
